# SDR DALA2024032003503

- Difficulty date: March 19, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 60,878 hours, 31,777 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Cap
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rudder Te
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3102 LIGHTNING STRIKES ON RUDDER CAP ON TRAILING EGDE. CORRECTIVE ACTION: INSTALLED NEW RUDDER TIP REF A319 AMM 55-41-11. (0252354)
